Steady incompressible flow of a couple stress fluid in a porous medium

S. Islam, X. J. Ran, Q. K. Ghori, A. M. Siddiqui

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Two-dimensional steady flow of an incompressible homogenous couple stress fluid through a porous medium is considered. Exact solutions of the nonlinear equations of motion are derived, using canonical transformation and the generalized method of separation of variables. Expressions for the stream function and velocity components are derived in each case.

Original languageEnglish (US)
Pages (from-to)461-466
Number of pages6
JournalJournal of Porous Media
Volume14
Issue number5
DOIs
StatePublished - May 30 2011

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Biomedical Engineering
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint

Dive into the research topics of 'Steady incompressible flow of a couple stress fluid in a porous medium'. Together they form a unique fingerprint.

Cite this